# SDR ASOA201001071

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 22,929 hours, 16,953 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS HARD TO OPEN & CLOSE.  ADJUSTED CREW ESCAPE HATCH STOP BOLTS ITEM 4A6 OF AMM 52-22-00-820-801 PG508 PF161762 8/4/10 (PB) 2. CLEARANCE CHECKS REQUIRED WITH ACFT PRESSURIZED IAW AMM 52-22-00-820-801 STOPS 4A7 THRU COMPLETION 8/4/10 PF161762 (PB) PRESSURIZED ACFT PERFORMED CLEARANCE CHECKS IAW AMM 52-22-00-820-801, CLEARING WITHIN LIMITS. (CLOSED)
